# SDR SWAA2014052328288

- Difficulty date: April 3, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 38,491 hours, 25,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9923630
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT AT CANT FRAME 1200 LT SIDE LOUVER ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
